×

zbMATH — the first resource for mathematics

Sur les foncteurs dérivés de la déstabilisation. (English) Zbl 0627.55014
Soit \({\mathfrak A}\) l’algèbre de Steenrod modulo 2. On désigne par \({\mathcal M}\) la catégorie dont les objets sont les \({\mathfrak A}\)-modules gradués et dont les morphismes sont les applications \({\mathfrak A}\)-linéaires de degré zéro. On dit qu’un \({\mathfrak A}\)-module M est instable si \(Sq^ ix=0\) pour tout x de M et tout i tel que \(i>| x|\), \(| x|\) désignant le degré de x. On note \({\mathcal U}\) la sous catégorie pleine de \({\mathcal M}\) dont les objets sont les \({\mathfrak A}\)-modules instables. On note \(D: {\mathcal M}\rightsquigarrow {\mathcal U}\) et on appelle foncteur de déstabilisation l’adjoint à gauche du foncteur oubli: \({\mathcal U}\rightsquigarrow {\mathcal M}.\)
Pour tout t dans \({\mathbb{Z}}\), on note \(\Sigma^ t: {\mathcal M}\rightsquigarrow {\mathcal M}\) le foncteur qui associe au module \(M=\{M^ n\}_{n\in {\mathbb{Z}}}\) le module défini par \(\Sigma^ tM=\{M^{n-t}\}_{n\in {\mathbb{Z}}}\), la structure de \({\mathfrak A}\)-module sur \(\Sigma^ tM\) étant donnée par \(Sq^ i(\Sigma^ tx)=\Sigma^ t(Sq^ ix)\). On vérifie que pour tout \({\mathfrak A}\)-module instable M et tout \(s\geq 0\), il existe un isomorphisme naturel: \(D_ s\Sigma^{1-s}M\simeq \Sigma R_ s(M)\), \(R_ s(M)\) désignant un certain sous-\({\mathfrak A}\)-module de \(H^*(({\mathbb{Z}}/2)^ s:{\mathbb{Z}}/2)\otimes M\) dépendant fonctoriellement de M.
Reviewer: Y.Furukawa

MSC:
55S10 Steenrod algebra
55T15 Adams spectral sequences
18G15 Ext and Tor, generalizations, Künneth formula (category-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Brown, E.H., Jr., Gitler, S.: A spectrum whose cohomology is a certain cyclic module over the Steenrod algebra. Topology12, 283-295 (1973) · Zbl 0266.55012
[2] Brown, E.H., Jr., Peterson, F.P.: The Brown-Gitler spectrum,? 2 S 3, and \(\eta _j \in \pi _{2^j }^s \) . Preprint
[3] Brumfiel, G., Madsen, I., Milgram, R.J.: PL characteristic classes and cobordism. Ann. Math.97, 82-159 (1972) · Zbl 0248.57006
[4] Carlsson, G.B.: Segal Burnside ring conjecture for ((?/2)k) Topology.22, 83-103 (1983) · Zbl 0504.55011
[5] Cartan, H., Eilenberg, S.: Homological algebra. Princeton: Princeton Univ. Press 1956 · Zbl 0075.24305
[6] Curtis, E.B.: The Dyer-Lashof algebra and the ?-algebra. Ill. J. Math.19, 231-246 (1975) · Zbl 0311.55007
[7] Dickson, L.D.: A fundamental system of invariants of the general modular linear group with a solution of the form problem. Trans. Am. Math. Soc.12, 75-98 (1911) · JFM 42.0136.01
[8] Grothendieck, A.: Sur quelques points d’alg?bre homologique. Tohoku Math. J.9, 119-221 (1957) · Zbl 0118.26104
[9] Lannes, J., Zarati, S.: Invariants de Hopf d’ordre sup?rieur et suite spectrale d’Adams. Note aux C.R.A.S., t.296, 695-698 (1983) · Zbl 0534.55009
[10] Lannes, J., Zarati, S.: Invariants de Hopf d’ordre sup?rieur et suite spectrale d’Adams. A para?tre · Zbl 0534.55009
[11] Lin, W.H.: On conjecture of Mahowald, Segal and Sullivan. Math. Proc. Camb. Phil. Soc.87, 449-458 (1980) · Zbl 0455.55007
[12] Mahowald, M.: A new infinite family in2 ? * S . Topology16, 249-254 (1977) · Zbl 0357.55020
[13] Massey, W.S., Peterson, F.P.: On the mod 2 cohomology structure of certain fiber spaces. Mem. Am. Math. Soc.74 (1967) · Zbl 0168.44002
[14] Miller, H.: The Sullivan conjecture on maps from classifying spaces. Ann. Math.120, 39-87 (1984) · Zbl 0552.55014
[15] Singer, W.M.: Iterated loop functors and the homology of the Steenrod algebra. J. Pure Appl. Algebra11, 83-101 (1977) · Zbl 0374.55017
[16] Singer, W.M.: The construction of certain algebras over the Steenrod algebra. J. Pure Appl. Algebra11, 53-59 (1977) · Zbl 0374.55016
[17] Singer, W.M.: Iterated loop functors and the homology of the Steenrod algebra II, A chain complex for? s s . J. Pure Appl. Algebra16, 85-97 (1980) · Zbl 0412.55011
[18] Steenrod, N., Epstein, D.B.A.: Cohomology operations. Princeton: Princeton University Press 1962 · Zbl 0102.38104
[19] Zarati, S.: D?riv?s du foncteur de d?stabilisation en caract?ristique impaire et applications. Th?se de doctorat d’Etat, Orsay 1984
[20] Adams, J.F., Gunawardena, J., Miller, H.: The Segal conjecture for elementary abelianp-groups. Topology24, 435-460 (1985) · Zbl 0611.55010
[21] Lannes, J., Zarati, S.: Foncteurs d?riv?s de la d?stabilisation. Note aux C.R.A.S., t.296, 573-576 (1983) · Zbl 0534.55008
[22] Lannes, J., Zarati, S.: Sur lesU-injectifs. Ann. scient. ?c. Norm. Sup., 4e s?rie, t. 19, 1986, p. 303 ? 333 · Zbl 0608.18006
[23] Singer, W.M.: Invariant theory and the lambda algebra. Trans. A.M.S.,280, 673-693 (1983) · Zbl 0533.55013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.